This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Visual Hallucinations With Sertraline

Gabriella Marcon, Iacopo Cancelli, Laura Zamarian, Paolo Bergonzi, and Matteo Balestrieri

Published: March 1, 2004

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Selective serotonin reuptake inhibitors (SSRIs) havebeen known to cause visual hallucinations (VHs): 1 case each for fluvoxamine1 and paroxetine,2 4 cases with sertraline,3-6 and 5 cases with fluoxetine3,7-9 have been reported. On the other hand, a case of VHs following fluoxetine discontinuation has also been described.10 We report a case of a patient who experienced VHs while on therapy with sertraline.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 65

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Sublingual Dexmedetomidine for the Treatment of Acute Agitation in Adults With Schizophrenia or Schizoaffective Disorder: A Randomized Placebo-Controlled Trial

This RCT determined whether a single dose of sublingual dexmedetomidine reduced acute agitation associated with schizophrenia or...

Read More...